Hey everyone, I have been having some strange symptoms and I was wondering if anyone is in the same boat. I got my mirana put in 3 years ago. I have not had any children but the doctor said it has now been FDA approved for women without children. For the first 1 1/2-2 years it was great, almost no period, no pain/tenderness, NOTHING. Then recently, within the last year, my fiancee pointed out that I went from a normal sex drive to NONE. I didn't think much of it with starting a new high stress job and all other life things, but then other symptoms began occurring. First started the discharge. It was right before my period, but now its all the time. Its cottage cheese like (like a yeast infection) and smells. Also, I went from normal periods with little cramping before the IUD, to no period during the 1st year of the IUD to now SEVERE cramping and periods. Finally, the mood swings. I have days that I feel depressed and horrible and am tired all the time. I have no energy and no libido. I finally scheduled a doctor appt (getting one with kaiser is like pulling teeth) for May 1 to discuss this with my DR but I feel like I should be better informed if this has been happening to other women per-childbearing (since the IUD is only just now being put in us) or if this is novel. Please let me know :) Thanks EVERYONE!
I have experienced almost identical symptoms. I've had my IUD Mirena for over one year. I've never had any problems until a few months after my IUD was inserted. I am very unhappy with the results. I was informed by Kaiser that
I will have no side effects from IUD. I was convinced that it was the safest method from side effects. I will get my IUD removed. Did you get your IUD removed? Did your body return to normal? and free from symptoms
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.